# SDR DALA2017030701852

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 62,690 hours, 23,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER AT CEILING BETWEEN OVERWING EMERGENCY EXIT FWD LENS MISSING.  INSTALLED THE LENS. OK FOR SERVICE.
